Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 2, 2020, 8:37 PM CDT for 4 counties in Wisconsin. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2020, 8:37 PM CDT (01:37 UTC)
- Expired
- Jun 2, 2020, 9:45 PM CDT
- In force
- 68 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 8:45 PM CDT | TSTM WND DMG | Chilton, WI | TREES DOWN.SOME ON LIVE WIRES IN CHILTON. |
| Jun 2, 8:55 PM CDT | TSTM WND DMG | Se Chilton, WI | 12 INCH LIVE TREE DOWN. |
| Jun 2, 9:19 PM CDT | TSTM WND GST 45 | Manitowoc, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2089 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
489
WUUS53 KGRB 030137
SVRGRB
WIC009-015-061-071-030245-
/O.NEW.KGRB.SV.W.0016.200603T0137Z-200603T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
837 PM CDT Tue Jun 2 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Brown County in northeastern Wisconsin...
Southwestern Kewaunee County in northeastern Wisconsin...
Calumet County in east central Wisconsin...
Manitowoc County in east central Wisconsin...
* Until 945 PM CDT.
* At 836 PM CDT, severe thunderstorms were located along a line
extending from near High Cliff State Park to 7 miles southeast of
Northern Lake Winnebago to near Central Lake Winnebago to near
Southern Lake Winnebago, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Manitowoc, Kewaunee, Chilton, Brillion, Denmark, Cleveland,
Valders, St. Nazianz, Two Creeks and St Anna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4394 8816 4394 8840 4399 8832 4424 8824
4424 8819 4440 8819 4446 8744 4433 8748
4427 8747 4414 8750 4407 8760 4390 8769
4389 8816
TIME...MOT...LOC 0136Z 269DEG 22KT 4419 8830 4407 8831 4398 8835 4391
8846
HAIL...0.88IN
WIND...60MPH
$$
Bersch4 follow-up statements
012
WWUS53 KGRB 030157
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
857 PM CDT Tue Jun 2 2020
WIC009-015-061-071-030245-
/O.CON.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Brown WI-Kewaunee WI-Calumet WI-Manitowoc WI-
857 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN BROWN...SOUTHWESTERN KEWAUNEE...EASTERN CALUMET AND
MANITOWOC COUNTIES...
At 856 PM CDT, severe thunderstorms were located along a line
extending from near Brillion to 6 miles northwest of St. Nazianz to 6
miles southeast of Chilton to near St Anna, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manitowoc, Kewaunee, Chilton, Brillion, Denmark, Cleveland, Valders,
St. Nazianz, Two Creeks and St Anna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4389 8816 4394 8816 4394 8829 4417 8819
4424 8819 4439 8805 4446 8744 4432 8748
4427 8747 4414 8750 4407 8760 4390 8769
TIME...MOT...LOC 0156Z 269DEG 30KT 4419 8801 4407 8802 4398 8806 4391
8817
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Bersch946
WWUS53 KGRB 030213
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
913 PM CDT Tue Jun 2 2020
WIC009-015-030221-
/O.CAN.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Brown WI-Calumet WI-
913 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND EASTERN
CALUMET COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Wisconsin.
LAT...LON 4413 8799 4424 8789 4433 8777 4442 8776
4446 8744 4432 8748 4427 8747 4414 8750
4407 8760 4390 8769 4389 8804
TIME...MOT...LOC 0211Z 271DEG 32KT 4426 8777 4413 8777 4400 8781 4394
8792
$$
WIC061-071-030245-
/O.CON.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Kewaunee WI-Manitowoc WI-
913 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN KEWAUNEE AND MANITOWOC COUNTIES...
At 911 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Denmark to 6 miles northwest of
Manitowoc to near Valders to Camp Rokilio Scout Camp, moving east at
35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manitowoc, Kewaunee, Cleveland, Valders, St. Nazianz, Two Creeks,
Camp Rokilio Scout Camp, Two Rivers, Kiel and Newton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4413 8799 4424 8789 4433 8777 4442 8776
4446 8744 4432 8748 4427 8747 4414 8750
4407 8760 4390 8769 4389 8804
TIME...MOT...LOC 0211Z 271DEG 32KT 4426 8777 4413 8777 4400 8781 4394
8792
HAIL...0.88IN
WIND...60MPH
$$
Bersch555
WWUS53 KGRB 030232
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
932 PM CDT Tue Jun 2 2020
WIC061-030241-
/O.CAN.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Kewaunee WI-
932 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEWAUNEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Wisconsin.
LAT...LON 4390 8790 4400 8782 4412 8775 4423 8765
4433 8754 4433 8748 4427 8747 4414 8750
4407 8760 4390 8769
TIME...MOT...LOC 0231Z 269DEG 22KT 4426 8761 4413 8761 4400 8765 4394
8776
$$
WIC071-030245-
/O.CON.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Manitowoc WI-
932 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN MANITOWOC COUNTY...
At 931 PM CDT, severe thunderstorms were located along a line
extending from near Two Creeks to near Manitowoc to 12 miles east of
Valders to near Cleveland, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manitowoc, Cleveland, Two Creeks, Two Rivers, Newton, Mishicot,
Spring Valley, Clover, Kellners Corners and Silver Lake College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8790 4400 8782 4412 8775 4423 8765
4433 8754 4433 8748 4427 8747 4414 8750
4407 8760 4390 8769
TIME...MOT...LOC 0231Z 269DEG 22KT 4426 8761 4413 8761 4400 8765 4394
8776
HAIL...0.88IN
WIND...60MPH
$$
Bersch097
WWUS53 KGRB 030242
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
942 PM CDT Tue Jun 2 2020
WIC071-030251-
/O.EXP.KGRB.SV.W.0016.000000T0000Z-200603T0245Z/
Manitowoc WI-
942 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MANITOWOC COUNTY WILL
EXPIRE AT 945 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Wisconsin.
LAT...LON 4390 8790 4400 8782 4412 8775 4423 8765
4433 8754 4433 8748 4427 8747 4414 8750
4407 8760 4390 8769
TIME...MOT...LOC 0241Z 269DEG 22KT 4426 8753 4413 8753 4400 8757 4394
8768
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:11 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 2, 6:11 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 PM CDT Tue Jun 2 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 324 PM CDT Tue Jun 2 2020 Focus is on thunderstorms development and severe potential late this afternoon and tonight. At 20Z surface cold front was draped from west to east across the center of the CWA, roughly from Wausaukee to Marshfield, as evident by the wind shift to the W/NW. Seeing a few cu trying to develop near the front, while some higher clouds from the convection across MN also started to stream into northern and central WI. Further west, the main line of thunderstorms has persisted across central MN and continues to track E/SE. CAMs today have continually been slowing down the arrival of the convection into the WI and the GRB CWA. Latest (18Z and 19Z) HRRR shows a few storms getting into far northern WI around 22-23Z, but the bulk of the thunderstorms do not arrive until 01-02Z or so, across central and east- central WI. The 19Z sounding from GRB shows MUCAPE of 4000 J/kg, MLCAPE of 1700 J/kg, DCAPE of 1300 J/kg, and mid level lapse rates around 8.0 C/km. This is in line with the RAP analysis showing similar values across the southern two-thirds of WI or so. Once thunderstorms arrive there is more than sufficient instability for storms to produce damaging winds and large hail. While an isolated tornado cannot be ruled out completely, with marginal shear around 20 to 25 knots, SRH less than 100 m2/s2, and LCL heights ranging from 1500 to 2000m do not expect tornadoes to be a main concern. Of course, heavy downpours and frequently lightning can be expected within any storms. With storms arriving a couple hours later than the previous forecasts, also expecting storms to end a couple hours later, ending between 06-09Z from NW to SE across the area. Once storms and lingering showers clear out, clouds will also clear out by early to mid-morning on Wednesday. Wednesday is looking very summer-like. As sfc high builds into the area expecting dry weather and mostly sunny skies. Afternoon highs will range from the upper 70s in the Northwoods and along Lake Michigan, and from 80-85 degrees across central WI and the Fox Valley. Humidity will also fall with Tds in the mid 40s to mid 50s with light winds. .LONG TERM...Wednesday Night Through Tuesday Issued at 324 PM CDT Tue Jun 2 2020 Flattened, zonal flow remains expected to be in place across the northern tier of the CONUS through Friday. Then as a deep trough develops over the west coast, a building ridge across the western Great Lakes will lead to a warmer and more humid trend this weekend into early next week. Wednesday night through Thursday night...Relatively quiet weather remains expected to occur on Wednesday night as the cold front will linger across the far southern Great Lakes. Clear skies and light winds will lead to a relatively calm and pleasant night. The next shortwave trough is then expected to move across south-central Canada in the Thursday to Thursday night time period. It will push a weak front across the region during the same time frame. Although moisture and instability will be increasing ahead of the front, convergence along the front looks relatively weak and upper support will remain well to the north. So even though some thunderstorms will be possible, severe weather is looking unlikely at this time. Rest of the forecast...The chance of storms may continue into Friday if the front cannot sag far enough south on Thursday night. Also seeing evidence of a tail of a more potent shortwave moving across the northern Great Lakes, which could provide large scale lift. But for now, precip chances will remain low. Once this shortwave passes, the first half of the weekend is looking quiet as high pressure settles over the area. Then the arrival of more humid/unstable air will lead to increasing chances of storms late in the weekend into early next week. && .AVIATION...for 00Z TAF Issuance Issued at 611 PM CDT Tue Jun 2 2020 Showers and thunderstorms will affect the TAF sites tonight as a boundary sinks south through Wisconsin. Storms will be capable of producing damaging winds, large hail, and heavy downpours, mainly south of WI Hwy 29. As the storms move through MVFR and occasional IFR conditions are expected at TAF sites. Thunderstorms should clear most of the area by 06Z/Wed. Clouds will clear afterwards with mainly clear conditions by mid Wednesday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KLJ LONG TERM......MPC AVIATION.......Kurimski
Hazardous weather outlook, Jun 2, 2:29 PM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 229 PM CDT Tue Jun 2 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 229 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Severe thunderstorms with damaging winds, large hail, and torrential rainfall are possible, mainly during the evening into early overnight. An isolated tornado is also possible. The greatest risk of severe storms will occur across central Wisconsin and the Fox Valley, generally south of Highway 29, between 6 pm and midnight. The risk of severe storms across the far north will be much lower. Locally heavy rainfall could result in ponding of water on roadways and flooding of low- lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms will be possible at times from Thursday afternoon into Friday, and again Sunday into Monday. It is too early to determine whether any of these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter are requested to forward any reports of damaging winds and large hail tonight. LMZ521-522-541>543-031930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 229 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong thunderstorms with gusty winds, hail and torrential rainfall could pose a hazard to boaters late this afternoon and evening. Locally dense marine fog is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Additional storms are possible at times Thursday afternoon into Friday, and again Sunday into Monday. KLJ/MPC
In the hours before
Local storm report, Jun 2, 8:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
824 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST OSHKOSH 44.01N 88.55W
06/02/2020 M52 MPH WINNEBAGO WI ASOS
&&
ROYESpecial weather statement, Jun 2, 8:24 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
824 PM CDT Tue Jun 2 2020
WIZ038>040-049-050-030230-
Calumet WI-Kewaunee WI-Outagamie WI-Manitowoc WI-Brown WI-
824 PM CDT Tue Jun 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN...SOUTHWESTERN
KEWAUNEE...NORTHERN CALUMET...SOUTHEASTERN OUTAGAMIE AND NORTHERN
MANITOWOC COUNTIES UNTIL 930 PM CDT...
At 823 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kimberly, or near Appleton, moving east at 35 mph.
Pea size hail, very heavy rainfall and winds in excess of 45 mph
will be possible with this storm.
Locations impacted include...
Appleton, Kaukauna, Little Chute, Kimberly, Denmark, Two Creeks,
Darboy, De Pere, Two Rivers and Combined Locks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Wisconsin.
LAT...LON 4423 8840 4424 8840 4424 8848 4441 8847
4444 8744 4432 8748 4425 8747 4417 8748
TIME...MOT...LOC 0123Z 271DEG 30KT 4432 8837
CooleyLocal storm report, Jun 2, 8:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 4 N OSHKOSH 44.07N 88.54W
06/02/2020 E1.00 INCH WINNEBAGO WI AMATEUR RADIO
QUARTER SIZE HAIL AND NUMEROUS 2 TO 5 INCH BRANCHES DOWN
FROM 804 TO 811 PM.
&&
KURIMSKILocal storm report, Jun 2, 8:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
829 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST APPLETON 44.26N 88.40W
06/02/2020 M53 MPH OUTAGAMIE WI TRAINED SPOTTER
..
&&
ROYELocal storm report, Jun 2, 8:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG OMRO 44.03N 88.75W
06/02/2020 WINNEBAGO WI LAW ENFORCEMENT
TREES DOWN.
&&
ROYELocal storm report, Jun 2, 8:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG OSHKOSH 44.01N 88.55W
06/02/2020 WINNEBAGO WI TRAINED SPOTTER
8 INCH DIAMETER TREE BRANCH DOWN IN THE STREET.
&&
ROYEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 66 min |
| Jun 2, 7:45 PM CDT | Special Weather Statement | GRB | Outagamie | 45 min |
| Jun 2, 7:49 PM CDT | Areal Flood Advisory | GRB | Winnebago | 2 hr |
| Jun 2, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 48 min |
| Jun 2, 8:24 PM CDT | Special Weather Statement | GRB | Brown | 66 min |
| Jun 2, 8:40 PM CDT | Special Marine Warning | GRB | 110 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.